# SDR IPXA10558710

- Difficulty date: February 13, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT HORIZONTAL STAB LOWER SURFACE HAS "OUT OF LIMITS" GOUGE APPROXIMATELY 8 FT FROM OTBD END, 14 INCHES AFT OF L/.  BLENDED AREA, ACCOMPLISHED REMAINING MATERIAL THICKNESS CHECK ACCOMPLISHED NDI TO VERIFY NO CRACK OR DELAMINATION PRESENT, FILLED GOUGE, SANDED AND REFINISHED AREA IAW ATS ER 10-1575 SRM 51-70-01 UPS EO B757-5510-36880-A.
